# SDR FDKA2009070400143

- Difficulty date: July 4, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 19,298 hours, 17,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6287 CVG-ORD.  TWO EMERGENCY LIGHT INOP, GALLEY AND AFT CABIN.  MX RESET SYSTEM, OPS CHECK GOOD.
